# SDR SWAA2022020430156

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 59,860 hours, 34,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INTERCOSTAL (-23) BETWEEN STAS 344-360 HAS TWO CRACKS NOTED IN THE UPPER BEAM. / REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02 AND SIP.
